MathSciNet Relay Station
MathSciNet bibliographic data
MR433849 (55 #6820) 65F35
Hoskins, W. D.; Meek, D. S. The infinity norm of a certain type of symmetric circulant matrix. Math. Comp. 31 (1977), no. 139, 733–737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement